# SDR AALA2019120549028

- Difficulty date: December 2, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 58,822 hours, 16,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B57839U2
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR LEFT HAND LAVATORY LOWER MOUNT PAD FITTING AT BS 1640 AND LBL 24. REPLACED FITTING PER SRM 51-40-02.
